# SDR AALA20161103009

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 89,835 hours, 14,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 773
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK NORMAL.
